It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Post New Thread   Closed Thread
LinkBack Thread Tools
Old 06-26-2010, 08:23 AM   #1
Senior Veteran
(female)
 
himmylover's Avatar
 
Join Date: Jan 2006
Location: Evansville
Posts: 1,740
himmylover HB Userhimmylover HB Userhimmylover HB Userhimmylover HB Userhimmylover HB Userhimmylover HB Userhimmylover HB User
Red face Please very serious ?????

My doctor has put me on Inderal @ 10mgs to START for a heart murmur and panic attacks...........

Mostly the panic attacks, and my questions is..........Does this make you gain weight?

What has been your experience on such a low dose?

Oh, it is NOT Inderal it is propronal???? Generic verision

Please this worries me............I am a very anxious person as it is and don't need more weight.

God please all. Help me..........

 
Old 06-26-2010, 10:24 AM   #2
Senior Veteran
(female)
 
Join Date: Jan 2007
Location: upstate,NY
Posts: 729
kdel HB Userkdel HB User
Re: Please very serious ?????

Hello, I take the same med and the same dosage. I have been taking it for years and not gained weight from it. Where did you hear this? It is a very low dose that we take. Mine was prescribed to prevent migraines. I never heard of this for anxiety but then again alot of people never heard of it for migraines either. Seriously, I would not worry about weight gain from this. How often do you take it? I only ask because it can make you a little tired/dizzy until you get used to it. I only take it once a day before bed.

 
Sponsors Lightbulb
   
Old 06-26-2010, 12:41 PM   #3
Senior Veteran
(female)
 
himmylover's Avatar
 
Join Date: Jan 2006
Location: Evansville
Posts: 1,740
himmylover HB Userhimmylover HB Userhimmylover HB Userhimmylover HB Userhimmylover HB Userhimmylover HB Userhimmylover HB User
Re: Please very serious ?????

Hi and thank you............

I will only be taking it once a day...........

10mgs in the Early AM.

I read it on a website.................could, could cause weight gain....and swelling?

Freaked me out.
You have been my angel...........Thank you.

PS. I am allot of anxiety in my life, really always have.

Thank you.....................

 
Old 06-26-2010, 07:41 PM   #4
Senior Veteran
(female)
 
Join Date: Jan 2007
Location: upstate,NY
Posts: 729
kdel HB Userkdel HB User
Re: Please very serious ?????

You're welcome. If you are going to take it early in the morning though you might want to start it when you have a few days that you don't have to drive anywhere until you see how it affects you. Everyone is different and it's a very low dose so maybe you won't have the tired, dizzy feeling. I'm ery sensitive to meds so, could just be me. Also after about a week that subsided but when my doc wanted to make it stronger I couldn't do it because it can also lower your blood pressure a bit and since mine was on the low/normal side already - it was too much for me. My doc said it was fine but I wasn't comfortable mostly because my son was just a baby at that time so I just stayed on the low dose. Do you take anything else for the anxiety? Just wondering because if so that can increase side effects - I never heard of this for anxiety unless the docs feeling is that your heart is racing because of anxiety? Then I get it because I was also getting heart palpitations and racing and this med helped that also. Good luck and I really wouldn't worry about the weight gain you read about - my brother takes this as well and he didn't gain any weight either.

Last edited by kdel; 06-26-2010 at 07:42 PM.

 
Old 06-26-2010, 07:45 PM   #5
Senior Veteran
(female)
 
Join Date: Jan 2007
Location: upstate,NY
Posts: 729
kdel HB Userkdel HB User
Re: Please very serious ?????

Sorry - forgot to add - no swelling either!

 
Old 06-27-2010, 05:03 AM   #6
Senior Veteran
(female)
 
himmylover's Avatar
 
Join Date: Jan 2006
Location: Evansville
Posts: 1,740
himmylover HB Userhimmylover HB Userhimmylover HB Userhimmylover HB Userhimmylover HB Userhimmylover HB Userhimmylover HB User
Re: Please very serious ?????

HI and thank you for your response........

Yes, my doctor said it would help with the racing heart pal.. that is due to mostly anxiety.......

I am also on 10mgs of lexapro for anxiety and depression.

I have always been a anxious person and think my heart mumor has alot to do with it.............I really do.........

Do you take Inderal everyday? I ready also you can take only as needed I guess for the anxiety part................see, guess you should not believe everything one read's?

Let me know and god bless..............

 
Old 06-27-2010, 12:05 PM   #7
Senior Member
(female)
 
Join Date: Jun 2005
Posts: 199
MrsPM HB User
Re: Please very serious ?????

I have been on Inderal on and off for over 10 years. I am on 60mg daily, and the most weight I ever gained while taking it was 5 lbs. I heard that this medicine CAN make you gain weight, but I think since your dosage is so low weight gain won't be a problem. And yes Inderal is the generic of propranolol. This drug has worked WONDERS for me! I take it for anxiety and tachycardia.

 
Old 06-27-2010, 01:42 PM   #8
Senior Veteran
(female)
 
himmylover's Avatar
 
Join Date: Jan 2006
Location: Evansville
Posts: 1,740
himmylover HB Userhimmylover HB Userhimmylover HB Userhimmylover HB Userhimmylover HB Userhimmylover HB Userhimmylover HB User
Re: Please very serious ?????

God Bless and Thank you........

I think with the dosage being so low, I should be OK.

Does everyone take theirs everyday?

 
Old 06-27-2010, 02:04 PM   #9
Senior Member
(female)
 
Join Date: Jun 2005
Posts: 199
MrsPM HB User
Re: Please very serious ?????

This drug is usually prescribed to be taken on a daily basis. For conditions like yours, it works best taken daily. It is prescribed on an as needed basis for situational anxiety, like when one is nervous prior to giving a speech.

 
Old 06-27-2010, 02:26 PM   #10
Senior Veteran
(female)
 
himmylover's Avatar
 
Join Date: Jan 2006
Location: Evansville
Posts: 1,740
himmylover HB Userhimmylover HB Userhimmylover HB Userhimmylover HB Userhimmylover HB Userhimmylover HB Userhimmylover HB User
Re: Please very serious ?????

Thank you for the quick response.

God bless and nice to talk/meet you.....

D

 
Old 06-28-2010, 05:23 AM   #11
Inactive
(female)
 
Join Date: Jun 2010
Posts: 6
tammyp123 HB User
Re: Please very serious ?????

Hey,

I agree with Kedel, With such a low dose, shouldn't matter much, I have consumed it earlier and did not gain anything on the weight front.Yes, you will have a very very mild feeling of dizziness and that is not the issue at all! So go ahead and continue with your medication.
Wish you good health and get rid of Anxiety!

 
Old 06-28-2010, 05:58 AM   #12
Senior Veteran
(female)
 
himmylover's Avatar
 
Join Date: Jan 2006
Location: Evansville
Posts: 1,740
himmylover HB Userhimmylover HB Userhimmylover HB Userhimmylover HB Userhimmylover HB Userhimmylover HB Userhimmylover HB User
Re: Please very serious ?????

God bless, I can hand a pound or two, but want the anxiety gone. Will the drowsiness wear off in due time?

Thank you.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Worried, please advise sombodyelse TMJ Disorder -TemporoMandibular Joint 3 06-26-2010 02:08 PM
Please read this, I don't know what to do.. Mandilynne Lymphomas 16 01-31-2010 03:08 AM
feeling of guilt (may be a touchy topic, please read only if you feel strong) nabor4life Addiction & Recovery 27 08-29-2007 01:13 PM
Possible ear infection? I need some way to relieve pain, please!!! bananarama General Health 5 05-04-2007 02:49 PM
Please make sense of this Anti Social Relationship Health 14 11-24-2006 09:45 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Ativan
Celexa Effexor
Klonopin
Lexapro
  Paxil
Prozac
Valium
Xanax
Zoloft




TOP THANKED CONTRIBUTORS



ms_mod (56), Foxxii (26), d0ink (25), Frank Furter (16), Jagraal (15), Shae794 (9), Skip4 (9), iluv (9), slenderella (8), tygriff (8)

Site Wide Totals

teteri66 (1166), MSJayhawk (1000), Apollo123 (898), Titchou (833), janewhite1 (823), Gabriel (758), ladybud (747), sammy64 (668), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 01:30 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!